# SDR UIEA2018042000750

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,226 hours, 11,340 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Light
- Condition: Inoperative
- Location: Gauge
- Component: Gauge
- Component part number: SEDLOC9B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE GAUGE BACKGROUND LIGHT INOPERATIVE.   REPLACED THE PRESSURE GAUGE IAW AMM 36-21-00.
